Certain conditions for holomorphicity in Hilbert spaces

Abstract

New conditions for the C-differentiability of IR-differentiable mappings are obtained and a theorem on the holomorphicity of the mappings that have finite dilatation along cones is proved.

This is a preview of subscription content, access via your institution.

Literature cited

  1. 1.

    A. V. Bondar' and V. Yu. Romanenko, “On the derived operators and conditions for the holomorphicity of mappings of Hilbert spaces,” Ukr. Mat. Zh.,42, No. 10, 1322–1327 (1990).

    Google Scholar 

  2. 2.

    A. V. Bondar' and V. Yu. Romanenko, “On operator conditions of C-differentiability,” ibid., No. 11, 1448–1454 (1990).

    Google Scholar 

  3. 3.

    A. V. Bondar' and V. Yu. Romanenko, “On the conditions for the holomorphicity of Lipschitzian mappings of Hilbert spaces,” ibid., No. 12, 1587–1593 (1990).

    Google Scholar 

  4. 4.

    C. Kuratowski, Topology [Russian translation], Vol. 1, Mir, Moscow (1966).

    Google Scholar 

  5. 5.

    P. M. Tamrazov, The Contour-Solid Problems for Holomorphic Functions and Mappings [in Russian], Preprint No. 83.65, Mathematics Institute, Academy of Sciences of the Ukr. SSR, Kiev (1983).

    Google Scholar 

  6. 6.

    A. V. Bondar', “The multidimensional variant of a theorem of Bohr,” in: The Tenth Mathematical School [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1974), pp. 382–395.

    Google Scholar 

  7. 7.

    E. M. Chirka, Complex Analytic Sets [in Russian], Nauka, Moscow (1985).

    Google Scholar 

  8. 8.

    N. Bourbaki, Differential and Analytic Manifolds (Summary of Results) [Russian translation], Mir, Moscow (1975).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 1, pp. 35–40, January, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bondar', A.V., Romanenko, V.Y. Certain conditions for holomorphicity in Hilbert spaces. Ukr Math J 43, 27–31 (1991). https://doi.org/10.1007/BF01066899

Download citation

Keywords

  • Hilbert Space